On the pointwise completeness of linear systems with delay
Differencialʹnye uravneniâ, Tome 17 (1981) no. 11, pp. 2094-2096
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_11_a18,
author = {S. A. Minyuk and N. N. Stepanyuk},
title = {On the pointwise completeness of linear systems with delay},
journal = {Differencialʹnye uravneni\^a},
pages = {2094--2096},
year = {1981},
volume = {17},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_11_a18/}
}
S. A. Minyuk; N. N. Stepanyuk. On the pointwise completeness of linear systems with delay. Differencialʹnye uravneniâ, Tome 17 (1981) no. 11, pp. 2094-2096. http://geodesic.mathdoc.fr/item/DE_1981_17_11_a18/